2 doctors weighed in:
Can you get fever from taking navelbine (vinorelbine)?
2 doctors weighed in

Dr. Martin Raff
Internal Medicine - Infectious Disease
1 doctor agrees
In brief: Yes
Not necessarily as a direct effect of the drug, but either due to tumor lysis, to allergic reactions, or you may develop infections coincidentally.
It is not a generally reported side-effect of this medication, but no drugs are free of some associated complications.

In brief: Yes
Not necessarily as a direct effect of the drug, but either due to tumor lysis, to allergic reactions, or you may develop infections coincidentally.
It is not a generally reported side-effect of this medication, but no drugs are free of some associated complications.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors